# SDR IPXA2025092565497

- Difficulty date: August 26, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 28,434 hours, 17,261 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Profile
- Part number: A5796553120400
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FAIRING 34AT HAS CHAFING ON FWD ATTACH ANGLE 109,   INSTALLED NEW PROFILE ON FAIRING 534AT IAW AIRBUS  SRM 51-40-21 & SRM 51- 40-23.
